RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 387–391 (Mi tvp4211)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Characterization of solutions to the log-normal moment problem

M. López-García

Universidad Nacional Autónoma de México

DOI: https://doi.org/10.4213/tvp4211

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 303–307

Bibliographic databases:

Received: 10.11.2007
Revised: 03.08.2008
Language:

Citation: M. López-García, “Characterization of solutions to the log-normal moment problem”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 387–391; Theory Probab. Appl., 55:2 (2011), 303–307

Citation in format AMSBIB
\Bibitem{Lop10}
\by M.~L\'opez-Garc{\'\i}a
\paper Characterization of solutions to the log-normal moment problem
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 387--391
\mathnet{http://mi.mathnet.ru/tvp4211}
\crossref{https://doi.org/10.4213/tvp4211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768915}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 303--307
\crossref{https://doi.org/10.1137/S0040585X97984875}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959294710}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4211
  • https://doi.org/10.4213/tvp4211
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Barbier M., Trizac E., “Field induced stationary state for an accelerated tracer in a bath”, J. Stat. Phys., 149:2 (2012), 317–341  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:153
    Full text:46
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019